Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 3, 2014, 2:58 PM EDT for Flagler County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2014, 2:58 PM EDT (18:58 UTC)
- Expired
- Jul 3, 2014, 3:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 131 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1750 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
233
WUUS52 KJAX 031858
SVRJAX
FLC035-031930-
/O.NEW.KJAX.SV.W.0151.140703T1858Z-140703T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU JUL 3 2014
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 330 PM EDT
* AT 259 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTH OF BUNNELL...MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUNNELL AND FLAGLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8113 2941 8115 2940 8115 2927 8114
2926 8115 2926 8138 2945 8141 2957 8116
2944 8110 2942 8110
TIME...MOT...LOC 1859Z 236DEG 13KT 2941 8125
$$
SANDRIK2 follow-up statements
052
WWUS52 KJAX 031908
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT THU JUL 3 2014
FLC035-031930-
/O.CON.KJAX.SV.W.0151.000000T0000Z-140703T1930Z/
FLAGLER FL-
308 PM EDT THU JUL 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN FLAGLER COUNTY...
AT 308 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BUNNELL...MOVING NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLAGLER
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8113 2941 8115 2940 8115 2927 8114
2926 8115 2930 8137 2940 8137 2957 8116
2944 8110 2942 8110
TIME...MOT...LOC 1908Z 236DEG 13KT 2943 8122
$$659
WWUS52 KJAX 031920
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT THU JUL 3 2014
FLC035-031931-
/O.EXP.KJAX.SV.W.0151.000000T0000Z-140703T1930Z/
FLAGLER FL-
320 PM EDT THU JUL 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLAGLER COUNTY
WILL EXPIRE AT 330 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2942 8113 2941 8115 2940 8115 2927 8114
2926 8115 2930 8137 2940 8137 2957 8116
2944 8110 2942 8110
TIME...MOT...LOC 1921Z 236DEG 13KT 2946 8118
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 11:06 AM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jul 3, 11:06 AM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1106 AM EDT THU JUL 3 2014
.UPDATE...THERE IS A RESIDUAL SURFACE TROF OF LOW PRESSURE WHERE
MOISTURE CONVERGENCE WILL BE IMPETUS FOR SCATTERED CONVECTION
ACROSS NORTH FLORIDA. WITH ISOLATED TO WIDELY SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS GEORGIA. HRRR LEAST ROBUST WITH
PRECIPITATION TODAY...WITH RUC13 AND NSSL WRF SHOWING SOME
POTENTIAL EFFICIENT RAIN PRODUCERS ACROSS NE FLORIDA. WILL GO WITH
THE RUC13 AND WRF SOLUTIONS WITH LOCALIZED HEAVY RAINFALL...
PRIMARILY AFTER 20Z...WITH WANING CONVECTION AN HOUR OR TWO AFTER
DUSK.
&&
.AVIATION...WEST WINDS 10 TO 15 KNOTS WITH GUSTS UP TO 20 KTS
POSSIBLE TODAY. SHOWERS WILL BEGIN TO CREEP INLAND FROM THE GULF COAST
REGION LATER THIS MORNING...WITH AFTN TSTORM PROBABILITIES AROUND
40% AT ALL TERMINALS WITH VCTS BETWEEN 19-01Z. CONVECTION WANES
AROUND 02Z WITH MAINLY VFR CONDITIONS AT AREA TERMINALS WITH VSBYS
DROPPING TO 5SM AT CECIL FIELD. DRIER AIR SEEPS INTO THE REGION
FOR THE 4TH OF JULY...WITH TSTM COVERAGE MORE WIDELY SCATTERED.
&&
.MARINE...SMALL CRAFT CONDITIONS CONTINUE OVER THE OFFSHORE WATERS
THROUGH 2 PM. COMBINED SEAS IN THE 40 TO 60 NAUTICAL MILE RANGE
WILL CONTINUE IN THE 5 TO 6 FOOT RANGE...WITH WINDS IN THE 15 TO
20 KNOT RANGE WITH SOME HIGHER GUSTS NORTH OF THE ST. MARYS RIVER
40 TO 60NM OFFSHORE OF THE ALTAMAHA SOUND. AFTER 2 PM...WINDS AND
SEAS WILL CONTINUE TO SLOWLY DECAY AND DIMINISH THROUGH THE
EVENING.
RIP CURRENTS: HIGH RISK OF RIP CURRENTS TODAY DUE TO ELEVATED SWELLS
FROM ARTHUR. A ELEVATED RISK OF RIP CURRENTS IS EXPECTED THROUGH THE
HOLIDAY WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 98 71 95 71 / 30 30 0 10
SSI 93 76 91 75 / 40 30 10 20
JAX 96 75 96 74 / 40 30 20 30
SGJ 93 76 91 75 / 40 20 40 40
GNV 93 74 94 71 / 40 30 30 30
OCF 93 74 93 71 / 40 30 40 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
GA...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
SANDRIK/CORDERO/GUILLETHazardous weather outlook, Jul 3, 3:19 AM EDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 319 AM EDT THU JUL 3 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-040818- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 319 AM EDT THU JUL 3 2014 ...HIGH RISK OF RIP CURRENTS... ...SMALL CRAFT ADVISORY THIS MORNING FOR THE ADJACENT ATLANTIC WATERS... ...HEAT INDICES 100 TO 105 DEGREES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... OUTER RAIN BANDS FROM ARTHUR WILL SKIRT THE COAST THIS MORNING. BRIEF PERIODS OF HEAVY RAIN AND GUSTY WINDS ARE LIKELY WITH THE SQUALLS. SWELLS FROM ARTHUR WILL CONTINUE A HIGH RISK OF RIP CURRENTS ALONG THE COAST TODAY. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED INLAND...WITH GUSTY WINDS POSSIBLE. DANGEROUS HEAT INDICES WILL RISE TO NEAR 105 DEGREES THIS AFTERNOON .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN ELEVATED RIP CURRENT RISK IS EXPECTED FRIDAY THROUGH THE HOLIDAY WEEKEND. MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE INLAND AREAS FRIDAY THROUGH WEDNESDAY. AN ELEVATED RIP CURRENT IS EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 3, 2:15 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT THU JUL 3 2014
GAZ150-164-031845-
CHARLTON-WARE-
215 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE AND
CHARLTON COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...
AT 216 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHWEST OF STEPHEN FOSTER STATE
PARK...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK THROUGH 245 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3101 8257 3113 8224 3076 8212 3076 8244
3082 8244 3082 8249 3096 8249 3097 8252
3100 8255
TIME...MOT...LOC 1816Z 251DEG 13KT 3088 8240Special weather statement, Jul 3, 2:24 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT THU JUL 3 2014
GAZ162-163-031900-
CLINCH-ECHOLS-
224 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLINCH AND
ECHOLS COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...
AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 18 MILES EAST OF MAYDAY...MOVING EAST AT 15
MPH. THESE STRONG THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTIES THROUGH 300 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO
QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC
DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND
MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3085 8309 3086 8302 3089 8298 3102 8258
3098 8253 3089 8249 3082 8249 3082 8245
3078 8243 3073 8244 3073 8242 3067 8314
3078 8314
TIME...MOT...LOC 1824Z 264DEG 11KT 3078 8270
PETERSONSpecial weather statement, Jul 3, 2:31 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT THU JUL 3 2014
FLZ030>032-036-037-031915-
ALACHUA-BRADFORD-CLAY-PUTNAM-UNION-
231 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...
BRADFORD...ALACHUA...PUTNAM AND UNION COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...
AT 232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SAMPSON...MOVING NORTHEAST AT 45 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BEASLEY...
RAIFORD...LAKE BUTLER...JOHNSTOWN...SAMPSON...NEW RIVER...WALDO...
ORANGE HEIGHTS...HAMPTON AND BROOKER THROUGH 315 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2985 8159 2958 8242 2985 8261 2987 8259
2991 8258 2994 8253 2997 8253 3014 8216
3014 8205 3019 8205 3019 8168 3003 8169
2996 8160 2989 8161
TIME...MOT...LOC 1832Z 245DEG 39KT 2994 8214
SANDRIKSpecial weather statement, Jul 3, 2:33 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT THU JUL 3 2014
FLZ033-037-031900-
PUTNAM-ST. JOHNS-
233 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM AND ST.
JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 300 PM EDT...
AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF BARDIN...MOVING EAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BARDIN...PALATKA...BOSTWICK...SAN MATEO...EAST PALATKA...ORANGE
MILLS...FEDERAL POINT...SPUDS...HASTINGS AND ELKTON THROUGH 300 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2966 8126 2964 8131 2965 8132 2963 8132
2962 8152 2961 8153 2960 8176 2978 8178
2984 8162 2984 8159 2986 8159 2998 8131
2966 8123
TIME...MOT...LOC 1834Z 264DEG 13KT 2970 8166
SANDRIKSpecial weather statement, Jul 3, 2:37 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT THU JUL 3 2014
FLZ038-031900-
FLAGLER-
237 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR FLAGLER COUNTY
FOR EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...
AT 237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 20 MILES SOUTHWEST OF BUNNELL...MOVING EAST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BUNNELL THROUGH 300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN
BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE
A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND
APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED
BY NEARBY LIGHTNING STRIKES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2942 8111 2941 8115 2927 8114 2926 8121
2926 8141 2930 8143 2939 8143 2940 8144
2939 8145 2939 8147 2942 8148 2956 8117
TIME...MOT...LOC 1837Z 251DEG 9KT 2930 8150
SANDRIKSpecial weather statement, Jul 3, 2:48 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT THU JUL 3 2014
GAZ150-163-164-031915-
CHARLTON-CLINCH-WARE-
248 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...CLINCH
AND CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 315 PM EDT...
AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHEAST OF STEPHEN FOSTER STATE
PARK...MOVING NORTHEAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK...RACE POND...
WINOKUR...HOMELAND AND FOLKSTON THROUGH 315 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3111 8221 3109 8221 3101 8213 3101 8208
3107 8206 3105 8194 3104 8193 3078 8199
3079 8202 3078 8202 3072 8244 3101 8258
TIME...MOT...LOC 1848Z 246DEG 20KT 3092 8223
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 1:40 PM EDT | Special Weather Statement | JAX | Flagler | 35 min |
| Jul 3, 1:56 PM EDT | Special Weather Statement | JAX | Baker | 34 min |
| Jul 3, 2:01 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 29 min |
| Jul 3, 2:31 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay | 44 min |
| Jul 3, 2:33 PM EDT | Special Weather Statement | JAX | Saint Johns | 27 min |
| Jul 3, 2:37 PM EDT | Special Weather Statement | JAX | Flagler | 23 min |
| Jul 3, 3:10 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton | 50 min |
| Jul 3, 3:18 PM EDT | Special Weather Statement | JAX | Clay | 27 min |
| Jul 3, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 40 min |
| Jul 3, 3:22 PM EDT | Special Weather Statement | JAX | Putnam | 23 min |
| Jul 3, 3:26 PM EDT | Special Weather Statement | JAX | Flagler | 34 min |
| Jul 3, 3:34 PM EDT | Special Weather Statement | JAX | Columbia | 41 min |
| Jul 3, 3:47 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 43 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | JAX | Nassau | 42 min |
| Jul 3, 3:54 PM EDT | Special Marine Warning | JAX | 96 min | |
| Jul 3, 3:56 PM EDT | Special Weather Statement | JAX | Baker | 49 min |
| Jul 3, 4:00 PM EDT | Special Weather Statement | JAX | Duval | 30 min |
| Jul 3, 4:01 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 44 min |
| Jul 3, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 24 min |
| Jul 3, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 42 min |
| Jul 3, 4:09 PM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Jul 3, 4:17 PM EDT | Special Weather Statement | JAX | Saint Johns | 28 min |
| Jul 3, 4:19 PM EDT | Special Weather Statement | JAX | Columbia | 41 min |
| Jul 3, 4:22 PM EDT | Special Weather Statement | JAX | Duval | 23 min |
| Jul 3, 4:25 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Jul 3, 4:27 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Jul 3, 4:28 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jul 3, 4:34 PM EDT | Special Marine Warning | JAX | 116 min | |
| Jul 3, 4:54 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 3, 4:58 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Hamilton, Suwannee | 2 hr |
| Jul 3, 5:03 PM EDT | Special Weather Statement | JAX | Nassau | 27 min |
| Jul 3, 5:06 PM EDT | Special Weather Statement | JAX | Columbia, Union | 39 min |
| Jul 3, 5:07 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Jul 3, 5:18 PM EDT | Areal Flood Advisory | JAX | Marion | 87 min |
| Jul 3, 5:19 PM EDT | Areal Flood Advisory | JAX | Hamilton | 116 min |
| Jul 3, 5:23 PM EDT | Special Weather Statement | JAX | Hamilton | 52 min |
| Jul 3, 5:26 PM EDT | Special Weather Statement | JAX | Marion, Putnam | 34 min |
| Jul 3, 5:31 PM EDT | Special Marine Warning | JAX | 59 min | |
| Jul 3, 5:49 PM EDT | Special Weather Statement | JAX | Hamilton | 41 min |
| Jul 3, 5:51 PM EDT | Areal Flood Advisory | JAX | Marion | 84 min |
| Jul 3, 5:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Jul 3, 6:07 PM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 113 min |
| Jul 3, 6:18 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 57 min |
| Jul 3, 6:19 PM EDT | Special Weather Statement | JAX | Alachua | 41 min |
| Jul 3, 6:49 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 56 min |
| Jul 3, 7:46 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.